Mathematical Research Letters

Volume 20 (2013)

Number 1

On 6-canonical map of irregular threefolds of general type

Pages: 19 – 25

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n1.a2

Authors

Jungkai Chen (National Center for Theoretical Sciences, Taipei Office, Taipei, Taiwan; Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Meng Chen (Institute of Mathematics & LMNS, Fudan University, Shanghai, China)

Zhi Jiang (Mathématiques Bâtiment 425, Université Paris-Sud, Orsay, France)

Abstract

We prove that, for any non-singular projective irregular threefold of general type, the 6-canonical map is birational onto its image.

Full Text (PDF format)